# SDR FDEA200906122041

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900 TO BS1070, LBL 24, SEAT TRACK CORRODED.  FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  SEAT TRACK REMOVED AND REPLACED IAW SRM 53-00-52 REV.97.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
